# SDR DL767991612

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: H205213
- Condition: Worn
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING SLIDE DOOR WOULD NOT OPEN MANUALLY DUE TO   WORN SPOTS IN THE LATCH CAM PLATE.  THE DOOR OPERATED NORMALLY AFTER REPLACING THE WORN LATCHES.
